# SDR MASA2018112811559

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 6,408 hours, 3,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 W/N OPEN. FOUND INTERFERENCE BTWN PAX DOOR LINING, SECURED LINING, OPS GOOD.
